Warsono, Warsono and Usman, Mustofa and Kurniasari, Dian (2016) KARAKTERISTIK FUNGSI DISTRIBUSI FOUR-PARAMETER GENERALIZED-t. Jurnal e-DuMath, 2 (1). pp. 38-51. ISSN 2356-2056

[img] Text
KARAKTERISTIK FUNGSI DISTRIBUSI FOUR-PARAMETER.pdf

Download (1MB)

Abstract

This research is about the characteristic function of four-parameter generalized t distribution. Four-parameter generalized t distribution has four parameters which are µ as a location parameter, σ as a scale parameter, p and q as a shape parameter, and B as a function of beta. The characteristic function are retrieved from the expectation of e^itx, where i as a imaginary number. Then, the characteristic function of four-parameter generalized t distribution was able to be determined by using definition and trigonometric expansions. Based on those two methods this study got the same results and then will be continued proving the fundamental properties of the characteristic function of four-parameter generalized t distribution. Furthermore, it needs graph simulation on a characteristic function of four- parameter generalized t distribution. Graph simulation result on the characteristic function of four- parameter generalized t distribution was formed a closed curve (circle) are smooth.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: DIAN KURNIASARI
Date Deposited: 04 Jun 2018 06:33
Last Modified: 04 Jun 2018 06:33
URI: http://repository.lppm.unila.ac.id/id/eprint/7005

Actions (login required)

View Item View Item